# SDR DALA13027813306

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 41,722 hours, 5,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN EMERGENCY LIGHTNING TEST BOTH POWER SUPPLY BATTERY PACKS 11WL AND 12WL FAULTED.  R & R BATTERIES AT 11WL AND 12WL TEST OK, OK FOR SERVICE.
